Jump to content

meds should be nerfed for long term use during raids


Recommended Posts

Dr3dze

Meds are a life safer, but how could you balance them to incentivise more mobile players?

By having multiple uses of meds such as morphine give a withdrawal effect that gets worse as you come down from more doses.

Morphine for example:

 

lacrimation, rhinorrhoea and sneezing

yawning

hot and cold flushes, sweating and piloerection

craving

anxiety, restlessness and irritability

disturbed sleep

gastrointestinal tract symptoms (for example anorexia, abdominal pain, nausea, vomiting and diarrhoea)

muscle, bone and joint aches and pains, headache, muscle cramps

tremor.

 

Like, it is realistic too - you should be able to walk somewhere doped up but good luck sniping a mile away with it.

Link to post
Share on other sites
Andrudis
6 minutes ago, Dr3dze said:

By having multiple uses of meds such as morphine give a withdrawal effect that gets worse as you come down from more doses.

Drugs addiction is already planned and will be added sometime later. Not gonna happen before Streets of Tarkov is out. But with SoT Therapist should become in-raid trader. After than addiction will be added some time later that can be cured by visiting Therapist. Use drugs too much and you get addicted lowering drugs effect and duration and having some additional negative effects until you drag you ass all the way to SoT to visit Therapist in person and heal addiction.

  • Like 1
Link to post
Share on other sites
Aruhito

I would like to see a reduction of max hp on limbs that got hit.

Like 5 hp removed from the limbs max hp for every hit.

 

I don't like, that you can fully heal.

Link to post
Share on other sites
Andrudis
29 minutes ago, Aruhito said:

I would like to see a reduction of max hp on limbs that got hit.

Like 5 hp removed from the limbs max hp for every hit.

5hp per hit is too much, especially as shotguns count separate hits for each pellet in the shell, but something like on losing each 10 HP for a limb 1HP is lost permanently till the end of the raid - that may work.

Link to post
Share on other sites
SirBarnaby

That's a really cool idea, character yawning and other similar things will make the character feel more humane i guess?

Perhaps these side-effects should kick in even after your 2nd shot of morphine, since it's apparently some strong stuff.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...